I experience severe headaches and vomiting and I get deja vu, is it Aura or Epilepsy?

Hi I just need an opinion, the neurologist suggested amitriptyline or Sodium Valproate. She said either option would be fine. I’m on 150 mg zoloft so would need to be on a very low dose of either. The migraines are most likely related to my period so I’m also on the mini pill (cerazette), I experience severe headaches and vomiting and I get deja vu but they ruled out epilepsy and just said it’s aura.I’m nervous about trying meds. I tried propranolol but it made me depressed and didn’t work.

Age: 23
Female
Medications: zoloft, ritalin, cerazette

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
I recommend using amitriptyline , you have are simply under lots of anxiety , you have no epilepsy
Just ask you doctor if you can have zoloft dose reduced because your symptoms are all zoloft side effects
Good Luck

Dr. Arti Sharma
Member
Dr. Arti Sharma

Hi there. You need to avoid triggers of migraine like chocolate,chinese food,cheese,red wine.Avoid stress .You may try herbal remedies for migraine. Biofeedback techniques are helpful.You may start a medication at low doses and once you start tolerating it gradually increase the dosage. I hope you find this helpful.Best wishes!

Dr.Honey
Member
Dr.Honey

Hi..
It looks like Migraine only and not Epilepsy..
You should first of all start meditation..
Secondly discuss with your doctor about reducing the dose of Zoloft.

Hope this helps..

wpDiscuz